# SDR C2XA09CL136

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 26,304 hours, 19,548 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 2333 - THE CREW REPORTED NR 2 BLEED VALVE FAIL MESSAGE ON THE ECIAS DURING CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SHORTED WIRE AT SP11183.  REPAIRED WIRE AND OPERATIONAL CHECKS WERE GOOD.
